Bernstein inequalities with nondoubling weights

A. Bondarenko, S. Tikhonov

    Research output: Contribution to journalArticleResearchpeer-review

    2 Citations (Scopus)

    Abstract

    © 2017 European Mathematical Society. We answer Totik's question on weighted Bernstein inequalities by showing that for all trigonometric polynomials Tn and certain nondoubling weights. Moreover, we find necessary conditions on for Bernstein's inequality to hold. We also prove weighted Markov, Remez, and Nikolskii inequalities for trigonometric and algebraic polynomials.
    Original languageEnglish
    Pages (from-to)67-106
    JournalJournal of the European Mathematical Society
    Volume19
    Issue number1
    DOIs
    Publication statusPublished - 1 Jan 2017

    Keywords

    • Bernstein inequality
    • Nikolskii inequality
    • Nondoubling weights
    • Remez inequality

    Fingerprint Dive into the research topics of 'Bernstein inequalities with nondoubling weights'. Together they form a unique fingerprint.

    Cite this